# SDR HALA08000528

- Difficulty date: April 14, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: HA479
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 10,345 hours, 25,540 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: 2915873501
- Part serial: NSN
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER THROW LIMITER BALANCE WEIGHT ARM BROKEN.  REMOVED AND REPLACED RUDDER THROW LIMITER BALANCE WEIGHT AND ARM PER O/H MANUAL 27-20-6.  ACCOMPLISHED FUNCTION TEST RUDDER THROW LIMITER ACTUATOR ASSY AMM27-26-01-820-802.
